# SDR 2007FA0000918

- Difficulty date: September 27, 2007
- Submitted: October 18, 2007
- Operation: General aviation
- Aircraft: N350TT
- Make and model: Beech 300BEECH
- Aircraft serial: FL413
- Engine: Pwa PT6A60A
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23085001
- Part serial: 95060
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LT GENERATOR GOING OFF-LINE ON APPROACH.  FOUND STARTER/GENERATOR INOPERATIVE.  UPON REMOVAL NOTICED EVIDENCE OF COOLING FAN TIPS RUBBING ON HOUSING, BEARINGS WORN (ARMATURE ASSY LOOSE).(K)
